Remarks on stable representations of nilpotent groups
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 29 (1973), pp. 191-206
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1973_29_a10,
author = {B. I. Plotkin},
title = {Remarks on stable representations of nilpotent groups},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {191--206},
year = {1973},
volume = {29},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1973_29_a10/}
}
B. I. Plotkin. Remarks on stable representations of nilpotent groups. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 29 (1973), pp. 191-206. http://geodesic.mathdoc.fr/item/MMO_1973_29_a10/